# SDR 2000ZZZX564

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7887Y
- Make and model: Piper PA-30
- Aircraft serial: 30973
- Propeller: Hartzl HCE2YL2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Misoverhauled
- Location: Propeller
- Part time: 3,995 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN GEAR UP LANDING IN 1995.  PROPELLER WAS OVERHAULED BY KANSAS PROPELLER AND AVIATION.  WO NR 1008.  SUBMITTER STATED DAMAGE IN PRELOAD SHOULD HAVE BEEN REJECTED IN 1995.
